# SDR ASAA2023122248172

- Difficulty date: December 22, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: D53211181920000
- Condition: Gouged
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON L-2 DOOR LOWER EDGE FR67 GROUNDED - YES. CLEANED AREA AND REMOVED EDGE DAMAGE L= .075 D=ORG=.098. AFTER DAMAGE REMOVAL D= .090 TOTAL MAT LOSS= .008 MAX ALLABLE LOSS = .031, MAX ALLOWABLE LENGTH= 1.18 AND FOUND TO BE WITHIN LIMITS IAW-A320-SRM-52-10-00-283-001 FIG 2 AND 7. RESTORED PROTECTIVE FINISHES IAW-A320-SRM-51-21-11 AND A320-SRM 51-75-12 TOOL DATE= # 8928U CAL DUE= 27/OCT/24 THIS IS A CAT.B REPAIR, INSPECTION THRESHOLD FROM TIME OF ADL/ REWORK EMBODIMENT FOR THE UNRIVETED AREA 60,000 FC, F/H NOT RELEVANT, INSPECTION INTERVALS AND METHOD TBD.
